# SDR ASAA2020022193226

- Difficulty date: February 19, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 18,973 hours, 5,963 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH NO. 1 WINDSHIELD HEAT INDICATES "OVERHEAT" AT 12 DEGREES C. WINDSHIELD IN SHADE. GROUNDED - YES. FOUND FRONT R/H WINDOW HEAT C.B. OPEN. INSPECTED CIRCUIT BREAKER, NO DEFECTS NOTED REF B737-900 AMM 30-41-710-801
